# SDR GTIA2022052636438

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 21,605 hours, 9,320 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING OUT OF 3000 ON APPROACH SMELL DISSIPATED AFTER TURNING PACK 1 OFF -PERFORMED PACK DECONTAMINATION PER AMM 21-00-00 ON PACK 1 & 2 NO ODDOR NOTED AT THIS TIME.
